# SDR SWIA20250613009

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 48,387 hours, 42,108 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR AND GEAR DISAGREE WARNING ON TAKE OFF.  (FLIGHT 5568 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30286107 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT NOSE DOOR AND GEAR DISAGREE WARNING ON TAKE OFF IN REFRENCE TO CRJ 200 FIM 32-60-07. SEE ATTACHED GEAR DISAGREE TROUBLESHOOTING HELP SHEET. UP JACKED THE AIRCRAFT IN REFRENCE TO CRJ 200 AMM 07-11-01. CHECKED THE ADJUSTMENT OF THE NLG CENTERED/EXTENDED PROXIMITY SENSOR IN REFRENCE TO CRJ 200 AMM 32-61-05. FOUND NLG CENTERED/EXTENDED PROXIMITY SENSOR OFFSET OUT OF LIMITS BY .049 IN LESS THEN THE MINIMUM OFFSET AS WELL AS FOUND PROX SENSOR TO BE OUT OF ADJUSTMENT WITH THE FORWARD PART OF THE SENSOR CLEARANCE OF .032 IN AS WELL AS FOUND THE AFT PART OF THE SENSOR CLEARANCE BEING .079 IN WHICH IS OUT OF LIMITS FOR THE BOTH MAX AND MIN RANGE. FOUND NLG CENTERED/EXTENDED BRACKET TO BE BENT. FOUND DAMAGE TO THE NLG CENTERED/EXTENDED PROXIMITY SENSOR CABLE. REMOVED AND REPLACED THE NLG CENTERED/EXTENDED PROXIMITY SENSOR BRACKET IN REFRENCE TO THE CRJ 200 CMM 32-20-04. REMOVED AND REPLACED NLG CENTERED/EXTENDED PRO
